# SDR FRISBY03002

- Difficulty date: April 16, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: OELMK
- Make and model: Doug DC-9-87
- Aircraft serial: 49411
- Aircraft time: 41,139 hours, 26,244 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 41022021
- Condition: Cracked
- Location: Hyd System
- Part time: 9,532 hours, 6,724 cycles
- Component: Ptu
- Component part number: 41003106
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, HYD PRESSURE OF BOTH HYD SYSTEMS DECREASED TO 0 PSI.  UNEVENTFUL LANDING.  BOTH SYSTEMS HAD BEEN SELECTED TO HIGH, AUXILIARY PUMP & PTU.  DUE TO LANDING WITH OPEN LANDING GEAR DOORS, DOOR BUMPERS & DOOR STRUCTURE DAMAGED.  AFTER LANDING, PTU WAS SELECTED OFF, HYD PRESSURE RECOVERED.  WHEN PTU WAS SELECTED TO ON, HYD PRESSURE DECREASED AGAIN.  INSPECTION OF PTU, P/N 4100310-6, S/N 707C, REVEALED DRAIN PORT HOUSING, P/N 4102202-1, CRACKED.  PTU HAD ACCUMULATED 9,532 HRS & 6,724 CYCLES.  AUSTRIAN AIRLINES/SR TECH ACCOMPLISHED FAILURE INVESTIGATION, FORWARDED FAILED DRAIN PORT HOUSING TO FRISBY AEROSPACE FOR ANALYSIS.  PTU & DRAIN PORT HOUSING SUBJECT OF PREVIOUS S/B 4100310-29-0031 (AD 94-22-03).
